# SDR CALA2021032200351

- Difficulty date: March 19, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N77867
- Make and model: Boeing 757-33N
- Aircraft serial: 32592
- Aircraft time: 59,503 hours, 17,360 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N518019
- Condition: Corroded
- Location: Bs 1640 Rbl48-54
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-53-0579 FLOOR BEAM UPPER SURFACE BS1640 RBL48 - RBL54 HAS L IGHT CORROSION AROUND FASTENER HOLES.  REF HAECO GSO NR 9281256 REPAIRED FLOORBEAM AT BS 1640 PER B757 SRM 53-00-51 REPAIR 8.
